Kratom, which has a number of benefits, is also capable of giving you some negative effects. There is still a debate on the effects of kratom and whether it is addictive and if its withdrawal is dangerous. Kratom has proved itself a safe product many times, and the side effects produced from the use of kratom are not hazardous if used properly by following the instructions. However there are people who are busy spreading words against it and trying to prove it as an addictive product.
Kratom And Addiction
There is no such link between kratom and addiction. It consists of alkaloids which interact with the cell receptors in the human body. Although the cell receptors are the same as what opiates interact with, unlike opiates alkaloids do not produce any need for their use. In fact, It helps in the withdrawal of other addictive drugs and saves users who are addicted to harmful drugs.
No addiction factor is involved in the use of kratom, however it can produce a psychological habit, which is not a dangerous thing. For example, you may also have a habit of drinking tea or coffee, and the same is the case with kratom, which provides a feeling of calmness and makes you relax. You can use it on the weekends to release all of the tensions and exhaustion from work you had to bear for the entire week.
Too Much Kratom Use
You must be careful of the dosage of the kratom you use. The dosage must be according to a doctor’s instructions and guidelines, of the doctor as they will guide you according to the nature of your body and mind, which will not a create risk of tolerance to it. If you use kratom by following the instructions, you can get positive results; otherwise you can experience symptoms of its withdrawal.
Symptoms Of Kratom Withdrawal
There are a few symptoms of kratom withdrawal which may be seen in the case of taking an overdose if you ignore the recommendations for use:
- Mood swings
- Runny sinuses
- Hostility and aggression
- Muscle pain and cramping
- Involuntary limbic movements
What Should Be Done To Avoid Kratom Withdrawal?
If the symptoms mentioned above are seen for some time then it means that the dosage has exceeded the requirements of your body. Different people have different body chemistry , and that is why tolerance to it is not similar for everyone. Therefore it is essential to follow instructions to have positive results.
If you experience any of these symptoms then you have to follow these guidelines:
- Stop using kratom products immediately
- If you want to begin using it again, you must use it in a small dosage, like 1 or 2 grams.
- See how your body reacts with the use of kratom this time, and then increase the dosage.